A Probabilistic Approximation of the Evolution Operator exp (t (S∇, ∇)) with a Complex Matrix S

Результат исследований: Научные публикации в периодических изданияхстатья

Выдержка

We consider some problems concerning a probabilistic interpretation of the Cauchy problem solution for the equation ∂u∂t=12(S∇∇)u, where S is a symmetric complex matrix such that Re S ≥ 0.

Язык оригиналаанглийский
Страницы (с-по)789-795
ЖурналJournal of Mathematical Sciences (United States)
Том244
Номер выпуска5
Ранняя дата в режиме онлайн9 янв 2020
DOI
СостояниеОпубликовано - фев 2020

Отпечаток

Complex Symmetric Matrices
Evolution Operator
Cauchy Problem
Approximation
Interpretation

Предметные области Scopus

  • Теория вероятности и статистика
  • Математика (все)
  • Прикладная математика

Цитировать

@article{f6fc71a637454ca893deee7ead4827a2,
title = "A Probabilistic Approximation of the Evolution Operator exp (t (S∇, ∇)) with a Complex Matrix S",
abstract = "We consider some problems concerning a probabilistic interpretation of the Cauchy problem solution for the equation ∂u∂t=12(S∇∇)u, where S is a symmetric complex matrix such that Re S ≥ 0.",
author = "Ibragimov, {I. A.} and Smorodina, {N. V.} and Faddeev, {M. M.}",
note = "Ibragimov, I.A., Smorodina, N.V. & Faddeev, M.M. J Math Sci (2020) 244: 789. https://doi.org/10.1007/s10958-020-04652-0",
year = "2020",
month = "2",
doi = "10.1007/s10958-020-04652-0",
language = "English",
volume = "244",
pages = "789--795",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "5",

}

A Probabilistic Approximation of the Evolution Operator exp (t (S∇, ∇)) with a Complex Matrix S. / Ibragimov, I. A.; Smorodina, N. V.; Faddeev, M. M.

В: Journal of Mathematical Sciences (United States), Том 244, № 5, 02.2020, стр. 789-795.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - A Probabilistic Approximation of the Evolution Operator exp (t (S∇, ∇)) with a Complex Matrix S

AU - Ibragimov, I. A.

AU - Smorodina, N. V.

AU - Faddeev, M. M.

N1 - Ibragimov, I.A., Smorodina, N.V. & Faddeev, M.M. J Math Sci (2020) 244: 789. https://doi.org/10.1007/s10958-020-04652-0

PY - 2020/2

Y1 - 2020/2

N2 - We consider some problems concerning a probabilistic interpretation of the Cauchy problem solution for the equation ∂u∂t=12(S∇∇)u, where S is a symmetric complex matrix such that Re S ≥ 0.

AB - We consider some problems concerning a probabilistic interpretation of the Cauchy problem solution for the equation ∂u∂t=12(S∇∇)u, where S is a symmetric complex matrix such that Re S ≥ 0.

UR - http://www.scopus.com/inward/record.url?scp=85077689223&partnerID=8YFLogxK

U2 - 10.1007/s10958-020-04652-0

DO - 10.1007/s10958-020-04652-0

M3 - Article

AN - SCOPUS:85077689223

VL - 244

SP - 789

EP - 795

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 5

ER -